MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W; INTRAVASCULAR CATHETER

BECTON DICKINSON MEDICAL (SINGAPORE) INSYTE-W; INTRAVASCULAR CATHETER
Catalog Number 381312
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
They tell us that the catheter connection (threaded joint) does not seem to be properly secured and is leaking saline.Batch: 5337999 of 1.We have a customer who has informed us that the latest box they received of insyte w aletas 24g yellow - ref.381312 is causing them problems.This customer has been purchasing the product regularly since 2020 and had never complained before.They tell us that the catheter connection (thread) does not seem to fit properly and is leaking saline.Batch: 5337999, dated 30/11.When did the incident occur? before use.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.

Brand Name
INSYTE-W
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key25473306
Report Number8041187-2026-00026
Device Sequence Number13368509
Product Code FOZ
UDI-Device Identifier00382903813124
UDI-Public(01)00382903813124(11)251208(17)301130(10)5337999
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number381312
Device Lot Number5337999
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2026
Supplement Date Received by Manufacturer07/08/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date07/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown